# SDR A6WA201140167

- Difficulty date: February 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE CRACKED ON PAX DOOR.  REMOVED AFT CRACKED SECTION OF DRAG ANGLE, THEN INSTALLED NEW SERVICEABLE SECTION IAW B/A REO 601R-52-11-513, REV A.
